# SDR R61A201703070199

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 19,161 hours, 13,626 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADIO COM MAIN ENTRY DOOR SHOWING NOT CLOSED.  COMPLIED WITH MAINT PROCEDURE AND DEFERRED IAW MEL52-70-00-1 CAT C TICKET NUMBER 149164. REMOVED AND REPLACED HARNESS IAW AMM 52-72-20 OPS CHK GOOD.
